Header

UZH-Logo

Maintenance Infos

Foliation of phase space for the cubic nonlinear Schrödinger equation


Bättig, D; Grébert, B; Guillot, J; Kappeler, T (1993). Foliation of phase space for the cubic nonlinear Schrödinger equation. Compositio Mathematica, 85(2):163-199.

Statistics

Citations

Downloads

84 downloads since deposited on 29 Nov 2010
39 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1993
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:28
Publisher:London Mathematical Society
ISSN:0010-437X
Official URL:http://www.compositio.nl
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1204779
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0783.35068
http://www.numdam.org/item?id=CM_1993__85_2_163_0

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 1MB